# SDR ASAA2015120314106

- Difficulty date: December 3, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 33,638 hours, 10,000 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 125334D1
- Part serial: AA102606
- Condition: Out Of Alignment
- Location: Center Fuel Tank
- Part time: 33,638 hours, 10,000 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, MAIN FUEL TANK NR 2 ANUNCIATED IMBALANCE.  QUANTITIES WERE NR 1 AT 8.73, CTR 10.15, AND NR 2 AT 7.49.  QRH PROCEDURE ACCOMPLISHED.  NO FUEL LEAK SUSPECTED.  FUEL USAGE AND FLOWS WHERE NORMAL.  NOTE: LATERAL FUEL BALANCE LIMITATIONS EXCEEDED DURING CRUISE FLIGHT. ONCE CENTER TANK QUANTITY BECAME ZERO, FUELS IN MAINS BALANCED AND REMAINED SO WITH CROSSFEED VALVE CLOSED, QRH PROCEDURE COMPLETE.  ACFT GROUNDED.  ACCOPLISHED FIM 28-44, TASK 820. PERFORMED REQUESTED FUEL TRANSFER TASK FROM CENTER TANK TO NBR 1 TANK, FIM TASK 28-21, TASK 814.  NO DEFECTS NOTED. PERFORMED CROSSFEED VALVE FUNCTIONAL TEST IAW AMM 28-22-00-730-802.  NO DEFECTS NOTED. ACCOMPLISHED TSR 817302, REMOVED FUEL CROSSFEED VALVE ACTUATOR REF AMM 28-22-21-000, REALIGNED CROSSFEED VALVE REF AMM 28-22-21-820-801 AND INSTALLED FUEL CROSSFEED VALVE ACTUATOR REF AMM 28-22-21-400-804.  FUNCTIONAL TEST COMPLIED WITH, NO FUEL TRANSFER NOTED REF AMM 28-22-00-730-802.
